# SDR SWAA2022022158843

- Difficulty date: January 6, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE FLOOR PANEL 140CF LOC. BS 847 AT AFT CARGO COMPARTMENT 2022-15660 / [01] REPLACED PLATE FLOOR PANEL 140CF LOC. BS 847 AT AFT CARGO COMPARTMENT DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700; IAW B737-700 SRM 51-10-02 ITEM 9;[02] TASK COMPLETED
